Psycho-Babble Medication Thread 116654

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Advice????

Posted by nikioct73 on August 16, 2002, at 17:56:57

Hi ..I have been going through this message board for about a week and have to say I am impressed with the way you all have joined together for support...I was wondering if anyone has any advice for me as far as a new med regime..here " alittle" backround if this helps..

First noticed ..something wrong and or different ..around 13..
Tried booze and pot and nicotine...did not help.
13 1/2 forced in to Tx and all she wanted to talk about was SEX..wwas raised in strict Christain household was Really really grossed and pissed with this chicks approch...i guess you could say she FU*Ked "talk TX" for me for the next 16 years or so..16...it was to the point of Jail or Drug rehab...I chose rehab..Did not "comply" with TX and was booted after thrre months of locked doors and people who REALLY scared the CRAP out of me..put it this way the day i was DFT..(dropped from TX)..she guy broke all the safety glass windows with a croquet mallet..(and he had acsess to this why???)so agin TX of the psycho nature was agin out..after about the next ten years for wandering through depression and drugs to help the "pain"...I met my now Ex.B-friend ..after four very emotionally painful and Manic years off med's..and got the Dx of 1st BP2 and the some Pdoc's bright and soooooooo insightfull "right temporal brain dsyfunction.." his idea was I did not NEED med's but needed to talk to him for the next two years and he would "fix" my brain with EXERCISES..( was a Tom boy with two big brothers to crack me in the head a couple of times...leading to about 4 TBI's)my GOD is there a end to this...well I hope so..I have tried almost all the SSRI/SNRI's and found nothing helpfull..and currently on nothing after a two week Para-Flu illness wich left me unable to take my Med's..well i could take em and then SEE em again about 2 seconds later...So...the big question for me is does P tx really work for everyone ..my Last pdoc say's my MMPI "told" him I would not respond to tx but he was good enough to work through that...hummm well I guess he was wrong stopped seeing him after he refused to contiune giving me med's..after all I was only on Celexa 60mgs...but he thought I only "thought I need med;s because I hit my had to many times...well I managed to finish college and nursing school and basic combat train in the army all with honors...so what the "F" does he know...I am now wondering..well if you managed to get through my rambleing ...without a severe headache or dis interest...mabye someone has so "advice" for me.....

Niki

 

Re: Advice????

Posted by nikioct73 on August 16, 2002, at 18:34:51

In reply to Advice????, posted by nikioct73 on August 16, 2002, at 17:56:57

That tfact that I can NOT type or spell at times..well whatever....:)

 

Re: Advice???? nikioct73

Posted by ShelliR on August 17, 2002, at 12:10:23

In reply to Advice????, posted by nikioct73 on August 16, 2002, at 17:56:57

Niki,

It was hard to follow your post because it was so long. But it seems like the last few years have been pretty good, getting through school and the military sounds like you really turned yourself around.

Re medication. If you are still feeling depressed or manic, perhaps you should go to another psychiatrist and get a second opinion.

That's the only response I can give. Good luck.

shelli


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.